Can coumadin cause gas or sever bloating?

Question is Closed Report Mark as Favorite

Answers (1)

28 Sep 2010

Yes, Coumadin can cause flatulence or bloating.

http://www.drugs.com/sfx/coumadin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Deep Vein Thrombosis -- Recurrent Event - I recently had a large DVT following long car ride?

and had a PE (likely starting from a DVT) in '01. I'm 41, active, healthy, and do NOT have any genetic thrombolytic factors. I am currently ...

2 answers 13 Oct 2009

Advise for a new Coumadin patient?

I am 29 years old and I was just dianosed with my first DVT... apparently it has been there for months now, following a tramatic injury to my foot ...

5 answers 6 Mar 2011

Has anyone experienced increased BP after DVT's/PE's and using Coumadin?

I was diagnosed with bilateral PE's and DVT's behind both knees in 2/12. I am on Coumadin with INR-Proth consistently between 2 and 3. My ...

1 answer 5 Jun 2012

Deep Vein Thrombosis (DVT) - Is my Cardiologist correct here - He has opted to leave a Greenfield?

... Filter in my Inferior Vena Cava "as an extra measure of protection" and I thought biological material built up on these? I have good, ...

3 answers 28 Jun 2012

Coumadin - Looking for participants for Warfarin therapy user research. Interested?

As someone who has struggled with deep vein thrombosis and pulmonary embolisms, I know how difficult Warfarin therapy can be. That is why my team and ...

4 answers 29 Jan 2014